# SDR LR7A2015062700590

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,947 hours, 31,001 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND CARGO DOOR BS 4 BULKHEAD WEB HAD 3 CRACKS AT FS 946, LBL 30 TO LBL 37.  REPAIR BY WEB REPLACEMENT ACCOMPLISHED IAW SMP583 SRM 51-60 & 51-70, AND DWG 372552.
